skip to primary navigation skip to content
 

 

You are not currently logged in

SPRI library catalogue

View a record

Please note: You are viewing the legacy database of the Scott Polar Research Institute Library catalogue. It is no longer being updated, so does not reliably reflect our current library holdings.

Please search for material in iDiscover for up-to-date information about the library collection.


Record #22603:

Deflections of an infinite plate / Max Wyman.

Title: Deflections of an infinite plate / Max Wyman.
Author(s): Wyman, Max.
Date: 1950.
In: Canadian Journal of Research. (1950.), Vol. 28(A) 3 (1950)
Abstract: Mathematical treatment of problem of safe loadings on floating ice.
Notes:

Canadian Journal of Research. Vol. 28(A) 3 :293-302 (1950).

Keywords: 551.32 -- Glaciology.
551.326 -- Floating ice.
E6 -- Glaciology: floating ice.
SPRI record no.: 22603

MARCXML

LDR 00717naa#a2200000#a#4500
001 SPRI-22603
005 20220926143240.0
007 ta
008 220926s1950####xx####|##|###|0||#0|eng#d
035 ## ‡aSPRI-22603
040 ## ‡aUkCU-P‡beng‡eaacr
100 1# ‡aWyman, Max.
245 10 ‡aDeflections of an infinite plate /‡cMax Wyman.
260 ## ‡a[S.l.] :‡b[s.n.],‡c1950.
300 ## ‡ap. 293-302.
500 ## ‡aCanadian Journal of Research. Vol. 28(A) 3 :293-302 (1950).
520 3# ‡aMathematical treatment of problem of safe loadings on floating ice.
650 07 ‡a551.32 -- Glaciology.‡2udc
650 07 ‡a551.326 -- Floating ice.‡2udc
650 07 ‡aE6 -- Glaciology: floating ice.‡2local
773 0# ‡7nnas ‡tCanadian Journal of Research. ‡gVol. 28(A) 3 (1950) ‡wSPRI-14779
917 ## ‡aUnenhanced record from Muscat, imported 2019
948 3# ‡a20220926